# SDR UPS97822897

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Corroded
- Location: Bs 1754
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION REMOVAL ON AFT PRESSURE BLKHD VERT BEAM AT FS 1754 BL 0 TO LBL 2 IS OUT OF LIMITS AND HAS CRACK AT BOTTOM FASTENER HOLE TO EOP (REF N/R 535205).  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-2-0 FIG 1B, 51-1-20, 51-1-21, AND DHC SK 894-205 (REF UPS ENGR FILE NR DC8-53-1778).
